Home > Research > Publications & Outputs > Abstract Hodge decomposition and minimal models...

Links

Text available via DOI:

View graph of relations

Abstract Hodge decomposition and minimal models for cyclic algebras

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>2009
<mark>Journal</mark>Letters in Mathematical Physics
Issue number1
Volume89
Number of pages17
Pages (from-to)33-49
<mark>State</mark>Published
<mark>Original language</mark>English

Abstract

We show that an algebra over a cyclic operad supplied with an additional linear algebra datum called Hodge decomposition admits a minimal model whose structure maps are given in terms of summation over trees. This minimal model is unique up to homotopy.